The smooth classification of elliptic surfaces with b+ > 1

András Stipsicz, Zoltán Szabó

Research output: Contribution to journalArticle

6 Scopus citations
Original languageEnglish (US)
Pages (from-to)1-50
Number of pages50
JournalDuke Mathematical Journal
Volume75
Issue number1
DOIs
StatePublished - Jan 1 1994
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'The smooth classification of elliptic surfaces with b<sup>+</sup> > 1'. Together they form a unique fingerprint.

  • Cite this